# SDR XCGA2020051500001

- Difficulty date: May 15, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N154C
- Make and model: Gulstm GIV
- Aircraft serial: 1493
- Aircraft time: 7,051 hours, 4,359 cycles
- Engine: Rroyce TAY6118
- Engine time: 6,960 hours, 4,307 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: JR18750
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Rt Engine
- Part time: 6,960 hours, 4,307 cycles
- Component: Engine, Rroyce, TAY6118
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CALENDAR LIFE / OVERHAUL AT ROLLS ROYCE CANADA THE #10 HIGH PRESSURE COMPRESSOR DISK WAS FOUND TO HAVE 3 CRACKS IN THE DOVE TAILS AT THE 2, 4, AND 7 O'CLOCK POSITIONS.
